Number of documents

2

Publications of Marc Glisse


"Matthias Reitzner"   

Journal articles1 document

  • Olivier Devillers, Marc Glisse, Xavier Goaoc, Guillaume Moroz, Matthias Reitzner. The monotonicity of $f$-vectors of random polytopes. Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2013, 18 (23), pp.1-8. ⟨10.1214/ECP.v18-2469⟩. ⟨hal-00805690⟩

Reports1 document

  • Olivier Devillers, Marc Glisse, Xavier Goaoc, Guillaume Moroz, Matthias Reitzner. The monotonicity of f-vectors of random polytopes. [Research Report] RR-8154, INRIA. 2012, pp.10. ⟨hal-00758686⟩